Tangential Boundary Behavior of Arbitrary Functions.
Mathematische Zeitschrift, Tome 113 (1970), pp. 113-118
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1970__113_171260,
author = {Theodore A. Vessey},
title = {Tangential {Boundary} {Behavior} of {Arbitrary} {Functions.}},
journal = {Mathematische Zeitschrift},
pages = {113--118},
year = {1970},
volume = {113},
zbl = {0181.08101},
url = {http://geodesic.mathdoc.fr/item/MZ_1970__113_171260/}
}
Theodore A. Vessey. Tangential Boundary Behavior of Arbitrary Functions.. Mathematische Zeitschrift, Tome 113 (1970), pp. 113-118. http://geodesic.mathdoc.fr/item/MZ_1970__113_171260/